MAUDE Adverse Event Report: BIOMET 3I 3I T3® EX HEX TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® EX HEX TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT
Model Number BOET3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Patient identifier: unknown / not provided.Weight: unknown / not provided.Email address: unknown / not provided.Summary investigation.
 
Event or Problem Description
It was reported implant was removed due to infection.Another implant was placed.

Brand Name
3I T3® EX HEX TAPERED IMPLANT 3.25 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9471978
Report Number0001038806-2019-01581
Device Sequence Number2708537
Product Code DZE
UDI-Device Identifier00844868033202
UDI-Public(01)00844868033202(17)240503(10)2019031889(241)BOET3210
Combination Product (Y/N)N
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/03/2024
Device Model NumberBOET3210
Device Catalogue NumberBOET3210
Device Lot Number2019031889
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR